US EU/US: GTO Classics @ Circuit Zandvoort - Sat 26 Oct 2019

Ross Garland

Spiritseer
Staff
Premium
GTO.jpg

Welcome to the R3E racing club! This is the place to be for relaxed, friendly racing and our events are open to everybody from rookies to the seasoned pros. You will always find people around your level to battle with, so jump on in! If you need any help the don't hesitate to ask on TeamSpeak... there's no such thing as a stupid question!

All premium members can sign up for this event. Sign up below and make sure to tag fellow community members who you think are up for a challenge!

Join us
Not a premium member yet but interested in racing with our group of friendly drivers? Click here for more information and learn how you can participate.

Racing Club Rules: Click here
Server and Teamspeak Password: Click here

Teamspeak Installation Guide: Click here
Incident Reporting: Click here

We highly recommend that you join us on TeamSpeak, and that you use an app called Crew Chief. It gives you an audio spotter that tells you when cars are alongside, greatly increasing your awareness and reducing unnecessary incidents. You can download it here.

Server Name:
RaceDepartment.com EU/US - Sat
Cars: GTO Classics
Track: Circuit Zandvoort - GP

Saturday 26/10/19
Practice:
15:00 EDT / 19:00 UTC (30 minutes)
Qualifying: 15:30 EDT / 19:30 UTC (15 minutes)

Warmup: 15:45 EDT / 19:45 UTC (5 minutes)
Race: 15:50 EDT / 19:50 UTC (80 minutes) - Mandatory pit stop


Entry List
- 32 slots
  1. [COLOR=#b30000]Ross Garland[/COLOR] (Ask me anything in TeamSpeak)
  2. FeltHat
  3. sc4dr
  4. 2112
  5. Bart Matyja
  6. PurgerUK
  7. Sean Armstrong
  8. David DeGreef
  9. Vantskruv
  10. stevem
  11. emarchena
  12. Free slot
  13. Free slot
  14. Free slot
  15. Free slot
  16. Free slot
  17. Free slot
  18. Free slot
  19. Free slot
  20. Free slot

Reserve list
  1. Reserve
  2. Reserve

UTP#29

 
Last edited:

Ross Garland

Spiritseer
Staff
Premium
We're switching things up a bit in the R3E club!

Weekday events will remain region specific due to the impractical differences in timezones. However, our Saturday events will now officially be joint EU/US events! Combining our numbers for larger overall grids will result in more exciting racing and make various special event types more viable.

Looking forward to seeing you all on track! :cool:

(Expect a special EU/US forum tag to be used for these events in the near future.)
 

BP

500RPM
Premium
I’m on the road until next week so I’m sitting this one out...have fun fellas :thumbsup:
 

2112

250RPM
Premium
Thank God, Bart checked how long is the race, i wouldnt notice :whistling: Thanks @Bart Matyja
It's good idea for some harder stuff for saturdays, i noticed those US boys like it rough
My normal Saturday league races range from 90 minutes to 2.4 hours. This is a bit more than a sprint race.
 

Ross Garland

Spiritseer
Staff
Premium
Our normal Saturday races are 40mins so this is a big difference for us.
Were, past tense. ;) Part of the reasoning for switching to Saturdays from Sundays was the possibility of running longer races like this one. The main reason they haven't really happened too much yet is because such long races are not worth it with our current tiny EU grid size. But with the US guys (hopefully) joining us, these races become much more fun and viable. If all goes well, you can also expect even longer races on occasion, as well as a return of proper multi-class, among other things. :thumbsup:
 

Bart Matyja

25RPM
Premium
Were, past tense. ;) Part of the reasoning for switching to Saturdays from Sundays was the possibility of running longer races like this one. The main reason they haven't really happened too much yet is because such long races are not worth it with our current tiny EU grid size. But with the US guys (hopefully) joining us, these races become much more fun and viable. If all goes well, you can also expect even longer races on occasion, as well as a return of proper multi-class, among other things. :thumbsup:
Love it!
 

FeltHat

3000RPM
Premium
Hmmm change gto to something slower, so we have multiclass, eg, touring classics or dtm92, shorten the race to 2.4h-3h and that should do it :whistling:
 
Top Bottom